# SDR AALA202505166912

- Difficulty date: April 28, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 68,984 hours, 29,046 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: 654A0004106
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R1 DOOR LOWER SILL CHORD (CRASE ANGLE) FROM BS 322 TO BS 337 AT RBL 60. REPLACED CHORD PER AARD 51-00-05-1.
